# SDR WX0A00005B

- Difficulty date: August 14, 2000
- Submitted: October 26, 2000
- Operation: Air carrier
- Aircraft: N410EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47731
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1315
- Condition: Failed
- Location: Tailcone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FAT - DURING SCHEDULED MAINTENANCE, TAILCONE EMERGENCY LIGHTING SYSTEM FAILED TO ILLUMINATE.  MAINTENANCE REPLACED BULBS AND BATTERIES.  TAILCONE EMERGENCY LIGHT SYSTEM OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (M)
